English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Parasitic solutions of system of equations that determine Belyi functions of plane trees

MPS-Authors
/persons/resource/persons235620

Kreines,  Elena M.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Amburg, N. Y., Kreines, E. M., & Shabat, G. B. (2004). Parasitic solutions of system of equations that determine Belyi functions of plane trees. Moscow University Mathematics Bulletin, 59(1), 20-24.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2FCE-1
Abstract
There is no abstract available